# SDR SWAA2013040914590

- Difficulty date: March 16, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 89,195 hours, 54,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 6545801
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL CHORD CORRODED AT BS 227.8, BL 0.  REMOVED & REPLACED CHORD IAW SRM & DWG.
